# SDR DALA2023081806728

- Difficulty date: August 15, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N109DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50028
- Aircraft time: 11,263 hours, 5,244 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON SVC CHECK FOUND LH AFT BARREL EXTERNAL EMG LIGHT INOP. REMOVED & INSTALLED LH AFT BARREL EXTERNAL EMG LIGHT PER A220AMP 33-55. (LP# 4448767)
